National Changhua University of Education Institutional Repository : Item 987654321/8902
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6491/11663
造访人次 : 24754761      在线人数 : 58
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8902

题名: Existence Theorems for Systems of Generalized Vector Quasiequilibrium Problems and Optimization Problems
作者: L.J. Lin;Y.H.Liu
贡献者: 數學系
关键词: Upper (lower) semicontinuity;transfer open values;system of
generalized vector quasiequilibrium problems
日期: 2006-09
上传时间: 2011-05-10T06:48:26Z
出版者: Springer Verlag
摘要: In this paper, we use existence theorems for the equilibria of generalized
abstract economies proved recently to establish existence theorems
for systems of generalized vector quasiequilibrium problems. Then, these
existence theorems for equilibrium problems are used to derive existence
theorems for systems of generalized vector quasivariational-like inequality
problems, and vector quasioptimization problems.
關聯: Journal of Optimization Theory and Applications, 130(3):463-477
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML700检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈